CSpace
ON POINT-LINEAR ARBORICITY OF PLANAR GRAPHS
WANG, JF
1988-12-01
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume72Issue:1-3Pages:381-384
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988Q949900043
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28251
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWANG, JF
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, JF. ON POINT-LINEAR ARBORICITY OF PLANAR GRAPHS[J]. DISCRETE MATHEMATICS,1988,72(1-3):381-384.
APA WANG, JF.(1988).ON POINT-LINEAR ARBORICITY OF PLANAR GRAPHS.DISCRETE MATHEMATICS,72(1-3),381-384.
MLA WANG, JF."ON POINT-LINEAR ARBORICITY OF PLANAR GRAPHS".DISCRETE MATHEMATICS 72.1-3(1988):381-384.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.